# SDR SWIA200414503

- Difficulty date: December 13, 2004
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 9,155 hours, 7,103 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 621 FLOORBEAM BRACKET CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR ANGLES IAW REO 601R-53-61-117 AND REO 601R-53-5750.
